# SDR AALA20010442

- Difficulty date: March 5, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VISUAL INDICATION OF CRACK LONGERON 20 STATION 993 ABOVE FASTENER AND FORWARD.  STOP DRILLED CRACK.  INSTALLED ANGLE DOUBLER PER AARD 53-10-00-18.  (M)
